# SDR 04232004SO35

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 3218581
- Condition: Failed
- Location: Ac Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B

## Discrepancy

DURING INITIAL CLIMB SMOKE ENTERED COCKPIT AND REAR PORTION OF CABIN.TROUBLE SHOT AND FOUND LEFT HAND TEMP CONTROL VALVE STUCK OPEN TO FULL HOT. REMOVED AND REPLACED LEFT HAND TEMP CONTROL VALVE IAW MD80 MM 21-61-01. OPERATIONAL AND LEAK CHECKS GOOD.AS A PRECAUTION REMOVED AND REPLACED LEFT HAND COALESER BAG IAW MD80 MM 21-20-02. OPERATIONAL AND LEAK CHECK GOOD.PERFORMED OPERATIONAL CHECK OF PACK OVER TEMP AUTO-SHUTOFF SYSTEM PER MM21-60-00. SYSTEM TEST GOOD. AIRCRAFT RETURNED TO SERVICE
